# SDR SWAA2013010711206

- Difficulty date: December 19, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Angle
- Part number: 5007978
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT INTERNAL AREA OF THE LT EMERGENCY EXIT HATCH STRUCTURE.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
